# SDR FDEA201101310425

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N31101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CORROSION ON S-26L BETWEEN STA 760-780 INSIDE FWD CARGO COMPARTMENT REQUIRES REWORK DUE TO INCORRECT SRM REF USED.  REWORKED REPAIR SPICE AT STA 760-780 ON S-26L. RECEIVED NEW FILLER AND SPLICES ON T11/867864 AND T11/868216.  INSTALLED NEW FILLER AND SPLICES IAW SRM 53-00-03, REPAIR 2 CAT "A" MAJOR REPAIR.
